MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603350
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 captures the reportable investigation finding of stent shaft break.Block h11: investigation analysis: upon receipt at our quality assurance laboratory, this urinary diversion stent underwent a thorough analysis.Visual analysis identified that the coil was kinked in one section and the stent shaft was detached.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of stent kinked and stent detached were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the (bladder or renal coil) and is removed using excess force, the stent can get detached/separated (or torn) during the preparation affecting the performance of the device.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error cause or contributed to event.
 
Event or Problem Description
It was reported that a urinary diversion stent was used in a procedure.During the procedure, it was noticed that the pigtail part was kinked.The procedure was completed with another of the same device and there were no patient complications reported.This event has been deemed a reportable event based on the investigation finding of stent shaft break.Please see block h11 for full investigation details.

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25591900
Report Number2124215-2026-33287
Device Sequence Number5700633
Product Code LJE
UDI-Device Identifier08714729821151
UDI-Public(01)08714729821151
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061603350
Device Catalogue Number160-335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown